# SDR CA990308017

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651783012
- Condition: Leaking
- Location: Lt Mlg
- Component: 651783012
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MAIN GEAR ACTUATOR LEAKING,  REPLACED.
